# SDR A6WA201140880

- Difficulty date: August 30, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR HYDRAULIC LINES CRACKED IN RT WHEEL WELL, REMOVED AND REPLACED.
